RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Chernykh, Klimentii Feodos'evich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:85
Abstract pages:211
Full texts:106
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person40915
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1994
1. K. F. Chernykh, “On the nature of tension finiteness in the planar problem of the nonlinear elasticity theory”, Dokl. Akad. Nauk, 336:6 (1994),  769–770  mathnet  zmath
1989
2. K. F. Chernykh, “On the necessity of taking geometric nonlinearity into account in the problem of brittle fracture”, Dokl. Akad. Nauk SSSR, 306:6 (1989),  1336–1338  mathnet  mathscinet  zmath; Dokl. Math., 34:6 (1989), 575–576
1970
3. K. F. Chernykh, V. A. Shamina, “Деформация края оболочки, подкрепленного тонким упругим стержнем (геометрическая сторона вопроса)”, Issled. Teor. Plastin i Obolochek, 6–7 (1970),  89–130  mathnet
1957
4. K. F. Chernykh, “On conjugate problems in the theory of thin shells”, Dokl. Akad. Nauk SSSR, 117:6 (1957),  949–951  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021